# SDR 9714346641

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N641NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21941
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON AFT CARGO FLOORBEAM UPPER AND LOWER CHORD FS 1860, RBL 33 TO LBL 79.  REPAIRED PER EA 66-150699.
